# SDR CALA0700094

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE SKIN BULGED BETWEEN RIVETS ALONG STRINGER 28R STA 500C TO 500D.  REPAIRED KEEL BEAM IAW SRM 53-60-12.
